# SDR DALA2022042502859

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 70,251 hours, 28,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8738990) DURING INSPECTION FOUND MID CABIN EMERGENCY EXIT LIGHT ON CEILING BROKEN. SECURED SIGN MOUNT REINSTALLED AFT EXIT LENS OK FOR CONT SVC.
